Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Itching, burning on scalp, face, and groin area
Mar 2, 2005

I have been experiencing, itching in the scalp area, the faceand ear area, as well as crotch and anus area. It is not crabs. It burns sometimes as well. Could this be a side effect of meds or could it be a candina fungal infection.?

Response from Dr. Henry

Itching in those areas alone would be unlikely due to a reaction to one of your HIV meds. Psoriarsis, fungal infection, parasite infestation and other conditions could be present. See a good Primary Care doc, HIV specialist, and or dermatologist can usually be helpful to make a more precise diagnosis and treatment plan. KH



Previous
prephral neuritis
Next
Will I Ever Have A BUTT Again?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement